Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 93, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 15, 2025, 7:23 AM CDT for 5 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2025, 7:23 AM CDT (12:23 UTC)
- Expired
- Jul 15, 2025, 10:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Bandera County, TX, Gillespie County, TX, Kerr County, TX, Real County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 116 km from the middle of the area, began a volume at 12:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 9:21 AM CDT | FLASH FLOOD | Lost Maples State Natur, TX | Emergency manager reports water over the road, estimates about 1.5 feet deep. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 118 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 0.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 920 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
608
WGUS54 KEWX 151223
FFWEWX
TXC019-171-265-385-463-151530-
/O.NEW.KEWX.FF.W.0093.250715T1223Z-250715T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
723 AM CDT Tue Jul 15 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Western Bandera County in south central Texas...
Southwestern Gillespie County in south central Texas...
Kerr County in south central Texas...
Eastern Real County in south central Texas...
Northeastern Uvalde County in south central Texas...
* Until 1030 AM CDT.
* At 723 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Kerrville, Vanderpool, Ingram, Hunt, Kerr Wildlife Management
Area, Lost Maples State Natural Area, Waltonia, Mountain Home,
Utopia, Harper, Garner State Park and Concan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3029 9930 3032 9930 3032 9915 2964 9929
2963 9941 2959 9941 2947 9973 3029 9974
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
BF3 follow-up statements
250
WGUS74 KEWX 151344
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
844 AM CDT Tue Jul 15 2025
TXC019-171-265-385-463-151530-
/O.CON.KEWX.FF.W.0093.000000T0000Z-250715T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bandera TX-Gillespie TX-Kerr TX-Real TX-Uvalde TX-
844 AM CDT Tue Jul 15 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT THIS
MORNING FOR WESTERN BANDERA, SOUTHWESTERN GILLESPIE, KERR, EASTERN
REAL AND NORTHEASTERN UVALDE COUNTIES...
At 844 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 2 inches of rain have
fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour.
Additional rainfall amounts up to 1 inch are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Kerrville, Vanderpool, Ingram, Hunt, Kerr Wildlife Management
Area, Lost Maples State Natural Area, Waltonia, Mountain Home,
Utopia, Harper, Garner State Park and Concan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3029 9930 3032 9930 3032 9915 2964 9929
2963 9941 2959 9941 2947 9973 3029 9974
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
BF889
WGUS74 KEWX 151440
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
940 AM CDT Tue Jul 15 2025
TXC019-171-265-385-463-151530-
/O.CON.KEWX.FF.W.0093.000000T0000Z-250715T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bandera TX-Gillespie TX-Kerr TX-Real TX-Uvalde TX-
940 AM CDT Tue Jul 15 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT THIS
MORNING FOR WESTERN BANDERA, SOUTHWESTERN GILLESPIE, KERR, EASTERN
REAL AND NORTHEASTERN UVALDE COUNTIES...
At 940 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 2 inches of rain have
fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour.
Additional rainfall amounts up to 1 inch are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Kerrville, Vanderpool, Ingram, Hunt, Kerr Wildlife Management
Area, Lost Maples State Natural Area, Waltonia, Mountain Home,
Utopia, Harper, Garner State Park and Concan.
Heavier rainfall is becoming more isolated, and we expect this trend
to continue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3029 9930 3032 9930 3032 9915 2964 9929
2963 9941 2959 9941 2947 9973 3029 9974
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
BF013
WGUS74 KEWX 151522
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
1022 AM CDT Tue Jul 15 2025
TXC019-171-265-385-463-151532-
/O.EXP.KEWX.FF.W.0093.000000T0000Z-250715T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bandera TX-Gillespie TX-Kerr TX-Real TX-Uvalde TX-
1022 AM CDT Tue Jul 15 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1030 AM CDT THIS MORNING FOR
WESTERN BANDERA, SOUTHWESTERN GILLESPIE, KERR, EASTERN REAL AND
NORTHEASTERN UVALDE COUNTIES...
The heavy rain has ended. We have replaced the northeastern portion
of this warning with a Flood Advisory. Please continue to heed
remaining road closures.
A Flood Watch remains in effect until 100 PM CDT for a portion of
south central Texas.
&&
LAT...LON 3029 9930 3032 9930 3032 9915 2964 9929
2963 9941 2959 9941 2947 9973 3029 9974
$$
BFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 6:38 AM CDT, 45 minutes earlier. Its key messages:
- Flood Watch remains in effect until 1 PM Tuesday for the Hill Country, southern Edwards Plateau, and portions of the Rio Grande Plains and I-35 corridor.
- Additional rainfall of 1-3 inches with isolated higher totals up to 6 inches possible mainly this morning. Additional river rises are possible.
- Drier conditions mid to late week with slightly higher temperatures.
Area forecast discussion, Jul 15, 6:38 AM CDT, 45 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 638 AM CDT Tue Jul 15 2025 ...New AVIATION... .KEY MESSAGES... - Flood Watch remains in effect until 1 PM Tuesday for the Hill Country, southern Edwards Plateau, and portions of the Rio Grande Plains and I-35 corridor. - Additional rainfall of 1-3 inches with isolated higher totals up to 6 inches possible mainly this morning. Additional river rises are possible. - Drier conditions mid to late week with slightly higher temperatures. && .SHORT TERM... (Today through Wednesday) Issued at 113 AM CDT Tue Jul 15 2025 As of about midnight Tuesday, scattered showers and storms associated with an MCV near the Mexican border were beginning to spread northward across the Rio Grande Plains and into the southern Edwards Plateau. This activity is tapping into an overlapping nocturnal intensification of the 850mb low level jet, which is enhancing convergence within a plume of moist air with precipitable water values nearing and exceeding 2 inches, corresponding to values above the 90th percentile for this time of year. Additional showers and storms are expected over the course of the early morning hours, with some of the high-resolution models showing a gradual spread of the rain envelope into the western Hill Country. Boundaries left behind by storms earlier in the evening may also concentrate additional downpours along north-to-south lines. The modeled atmospheric conditions indicate an environment continuing to favor efficient rainfall, leading to high rain rates which could locally reach 2 inches per hour at times. The 00Z HREF LPMM indicated the highest rain totals through this morning could approach 6 inches in localized spots as showers continue to stream northward. Much of Tuesday morning's rains will be falling atop sensitive soils already moistened heavily by Monday morning's rains, leading to an increased potential for runoff which could trigger flash flooding. Given these factors, it is prudent to be weather aware and have multiple methods of receiving weather warnings. Southwesterly deep-layer flow should cause the overall area of heavy rain showers and storms to gradually continue northeast during the morning along with the MCV. Evolution of the MCV itself is uncertain, though most models move its associated vorticity northward. There should be a general decrease in the intensity and coverage of rain late-morning and afternoon as the low-level jet weakens. However, rains may continue to be enhanced near the MCV as it drifts out of our area and draws in more unstable air. Most of the high-resolution guidance has the MCV out of the CWA by Tuesday evening with a subsequent decrease in rain chances over the area, though there could be some reinvigoration of isolated showers with daytime heating over South-Central Texas towards the late afternoon and early evening. As we head into Tuesday night into Wednesday, the growth of subtropical ridging centered over the lower Mississippi Valley is forecast to nudge the corridor of moist air and convergence farther to the west, displacing it away from the Gulf and leading to a reduction in moisture and rain chances. Wednesday looks dry for most, though ridging appears relatively weak and could allow for an isolated shower or storm accompanying onshore flow/seabreeze over the Coastal Plains. && .LONG TERM... (Wednesday night through Monday) Issued at 113 AM CDT Tue Jul 15 2025 Continued extension of the mid- to upper-level Gulf coast ridge into our area should generally support an increase in daytime temperatures during the mid to late week with mostly dry conditions. While medium-range ensembles show a summertime ridge pattern developing over the course of the week, we are monitoring a tropical disturbance currently offshore the eastern coast of Florida. As the ridge builds, this disturbance could track west along or parallel to the northern US Gulf coast during the latter part of the week. Most of the model guidance does not bring this feature as far west as our area, though it will be worth keeping an eye on. Aside from this disturbance, which could stick around into the weekend, there is good consensus from ensemble guidance that the broader ridging pattern holds through the weekend and into Monday with near average temperatures. && .AVIATION... (12Z TAFS) Issued at 633 AM CDT Tue Jul 15 2025 MVFR cigs are forecast for the I-35 sites and KDRT at least through 15Z today. VFR conditions return by 16Z for the I-35 airports and by 19Z for KDRT. A southerly flow around 10 to 15 knots with gusts of 20 to 25 knots is forecast through tonight. MVFR cigs return around 08Z Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 94 76 96 74 / 10 0 0 0 Austin Bergstrom Intl Airport 94 75 96 74 / 10 0 0 0 New Braunfels Muni Airport 95 75 97 73 / 10 0 0 0 Burnet Muni Airport 91 73 92 71 / 20 10 0 0 Del Rio Intl Airport 91 77 96 76 / 30 10 0 0 Georgetown Muni Airport 93 74 94 72 / 10 0 0 0 Hondo Muni Airport 92 74 96 72 / 30 10 0 0 San Marcos Muni Airport 94 74 97 72 / 10 0 0 0 La Grange - Fayette Regional 93 75 94 74 / 10 0 0 0 San Antonio Intl Airport 94 77 96 74 / 10 10 0 0 Stinson Muni Airport 96 77 98 74 / 10 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 1 PM CDT this afternoon for Bandera-Bexar-Blanco- Burnet-Comal-Edwards-Gillespie-Hays-Kendall-Kerr-Kinney-Llano- Maverick-Medina-Real-Travis-Uvalde-Val Verde-Williamson-Zavala. && Short-Term...Tran Long-Term...Tran Aviation...17
In the hours before
Local storm report, Jul 15, 5:41 AM CDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
541 AM CDT Tue Jul 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM Flash Flood 3 NE Camp Wood 29.70N 99.98W
07/15/2025 Real TX Law Enforcement
Sheriffs office reported 5 feet of water
over the road from Camp Wood Creek. Road is
closed and impassable.
&&
CJMLocal storm report, Jul 15, 5:44 AM CDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
544 AM CDT Tue Jul 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM Flash Flood 2 NNW Camp Wood 29.69N 100.03W
07/15/2025 Real TX Law Enforcement
Sheriffs office reports that Ray McDonald
Ranch Road is closed and impassable due to
water over the road.
&&
CJMLocal storm report, Jul 15, 6:14 AM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
614 AM CDT Tue Jul 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM Flash Flood Montell 29.53N 100.02W
07/15/2025 Uvalde TX Emergency Mngr
EM reported there is 4 feet of water over
Hwy 55 and water continues rising due to
Montell Creek. Road is closed and
impassable.
&&
CJMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 10:11 PM CDT | Special Weather Statement | EWX | Kinney | 34 min |
| Jul 14, 10:54 PM CDT | Areal Flood Advisory | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 3 hr |
| Jul 14, 11:50 PM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde, Zavala | 3 hr |
| Jul 15, 1:20 AM CDT | Flash Flood Warning | EWX | Dimmit, Edwards, Kinney, Maverick, Real, Uvalde and 1 more | 7 hr |
| Jul 15, 3:12 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| Jul 15, 3:46 AM CDT | Areal Flood Advisory | EWX | Kinney | 3 hr |
| Jul 15, 4:27 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 3 hr |
| Jul 15, 4:34 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jul 15, 5:10 AM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Real | 3 hr |
| Jul 15, 6:10 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr | 3 hr |
| Jul 15, 6:25 AM CDT | River Flood Warning | EWX | Uvalde | 17 hr |
| Jul 15, 7:51 AM CDT | River Flood Warning | EWX | Uvalde | 20 hr |
| Jul 15, 8:12 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| Jul 15, 8:25 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde | 3 hr |
| Jul 15, 10:18 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| Jul 15, 5:05 PM CDT | River Flood Warning | EWX | Uvalde | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.